# SDR 2005FA0000260

- Difficulty date: December 9, 2004
- Submitted: March 9, 2005
- Operation: General aviation
- Aircraft: N533QS
- Make and model: Braero BAE1251000A
- Aircraft serial: 259033
- Engine: Pwa PW305
- System (JASC): 2450 · AC Power Distribution System
- Part: Alternator
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS SQUAWKED WITH NR 1 ALTERNATOR DROPPING OFF IN FLIGHT.  DURING TROUBLESHOOTING THE TECHNICIAN FOUND SMOKE TRAILS ON THE (GG PANEL),  LOCATED ON THE AFT SIDE OF THE REAR FACE OF THE PRESSURE BULKHEAD.  A MORE CLOSE INSPECTION REVEALED A DESTROYED FUSE HOLDER, WITH ACCOMPANYING WIRE DAMAGE, GCU AND LINE CONTACTOR DAMAGE.  THERE WAS A HOLE BURNED THROUGH THE (GG PANEL) ITSELF AT THE FUSE HOLDER LOCATION.  THE DAMAGE WAS CENTERED UNDER THE LT SIDE OF THE FUSE BLOCK, WHICH HAD DESINTEGRATED.  IT WAS UNDETERMINED AS TO WHICH COMPONENT INITIATED THE DAMAGE.  (EA17200504804)
